# SDR USAA2013031500007

- Difficulty date: March 5, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53471087203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CONNECTING SECTION OF FLOORBEAM AT FR68, Y1172.  REPLACED CONNECTING SECTION OF FLOORBEAM AT FR68, Y1172 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53474250.
